Header menu link for other important links
Wolfe-type second-order fractional symmetric duality
A. Jayswal, I.M. Stancu-Minasian,
Published in Walter de Gruyter GmbH
Volume: 20
Issue: 2
Pages: 155 - 165
In the present paper, we examine duality results for Wolfe-type second-order fractional symmetric dual programs. These duality results are then used to investigate minimax mixed integer symmetric dual fractional programs. We also discuss self-duality results at the end. © 2014 by De Gruyter.
About the journal
JournalData powered by TypesetJournal of Applied Analysis
PublisherData powered by TypesetWalter de Gruyter GmbH